# SDR SWIA2020042750388

- Difficulty date: March 11, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR PROTECTOR PLATE SUPPORT ANGLE CORRODED MARKED   (C-CHECK) RO 4/23/2020   REMOVED CORROSSION ON SERVICE DOOR PROTECTOR PLATE SUPPORT ANGLE REF. CRJ 900 SRM. FOUND TO BE OUT OF LIMITS REF. CRJ 900 SRM  REPLACED PROTECTOR PLATE REF. CRJ 900 SRM. TUC 7498 NEXT CAL DUE 1/31/21
